# SDR JJBA2010561161

- Difficulty date: December 31, 2010
- Submitted: January 3, 2011
- Operation: Air carrier
- Aircraft: N375PH
- Make and model: Dhav DHC8202
- Aircraft serial: 529
- Aircraft time: 23,980 hours, 32,758 cycles
- Engine: Pwa PW123D
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: NP1579019
- Part serial: 91134H1847
- Condition: Cracked
- Location: Cockpit
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

AIRCREW NOTICED PILOT'S WINDSHIELD HAD CRACKED IN FLIGHT.  ACFT WAS DIVERTED FOR AN EMERGENCY LANDING.  GROUND MX CREW R & R THE PILOT'S WINDSHIELD AND ACFT RETURNED TO FLIGHT STATUS.
